# SDR FDEA202202040233

- Difficulty date: February 4, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24872
- Aircraft time: 81,543 hours, 32,124 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 7G1105
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO LEVEL OFF, RECEIVED  L CTR FUEL PUMP  EICAS MESSAGE.  COMPLIED WITH QRH.  WITH MEL  28-22-02-A ALREADY ON AIRCRAFT FOR RIGHT CENTER  PUMP, WE DID NOT HAVE SUFFICIENT FUEL TO CONTINUE  TO DESTINATION.  DIVERTED TO KMCI PER GOC REQUEST.      UPON FURTHER INVESTIGATION FOLLOWING B757 FIM 28-22                               FT 804, NOTED RH FUEL PUMP AT 3.3 OHMS BETWEEN PINS                               1&2, 2&3 AND 1&3 WHILE LEFT PUMP 19 OHMS BETWEEN                                  PINS 1&2, 2&3 AND 1&3. RH FUEL PUMP IS WEAK AND                                   RECOMMEND REPLACEMENT. REMOVED AND REPLACED LH                                    CENTER FUEL OVERRIDE PRESSURE SWITCH PER B757 AMM                                 28-42-01-4-1. OPS/LEAK CHECK OF PRESSURE SWITCH                                   GOOD. RH FUEL OVERRIDE PUMP REQUIRES REPLACEMENT                                  PRIOR TO CLEARING OF MEL. PARTS ON HAND IN IND.  REMOVED AND REPLACED CTR TANK RIGHT HAND OVERPUMP I.                              A.W. 28-22-03-04 - OPS CHECKED GOOD .
